# SDR DALA2019110706456

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 39,799 hours, 20,650 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE LIGHTS ON ALL 4 EXIT DOORS WERE FLASHING WHEN ARRIVED AT THE AIRCRAFT. THEY CONTINUED TO FLASH AFTER DEPRESSURIZED AIRCRAFT. *** CONTRACT MAINTENANCE EVENT - OCM: 220709 *** RESET ENGINE OIL PRESSURE C/B NUMBER 1 AND 2. LIGHTS WENT AWAY. OK FOR SERVICE.
